MAUDE Adverse Event Report: Endotronix, Inc Cordella Pulmonary Artery Sensor System

Endotronix, Inc Cordella Pulmonary Artery Sensor System
Model Number 100303
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury

Brand Name
Cordella Pulmonary Artery Sensor System
Common Device Name
Pulmonary Artery Sensor
Manufacturer (Section D)
Endotronix, Inc
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer (Section G)
Endotronix, Inc
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer Contact
karina majors
1415 w diehl rd
#500w
naperville, IL 60563
MDR Report Key50786350
Report Number3024985933-2026-00037
Device Sequence Number15845528
Product Code MOM
UDI-Device Identifier00850008997006
UDI-Public(01)00850008997006(11)241111
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number100303
Device Catalogue Number100303-05
Device Lot NumberE240916-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexMale
Patient Weight168 LB